Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 646259, 10 pages
http://dx.doi.org/10.1155/2012/646259
Research Article

Implicit Schemes for Solving Extended General Nonconvex Variational Inequalities

1Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2Mathematics Department, Nanjing University, Nanjing 210093, China
3Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 2 November 2011; Accepted 14 November 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Noor, “Auxiliary principle technique for extended general variational inequalities,” Banach Journal of Mathematical Analysis, vol. 2, no. 1, pp. 33–39, 2008. View at Google Scholar · View at Zentralblatt MATH
  3. M. A. Noor, “Sensitivity analysis of extended general variational inequalities,” Applied Mathematics E-Notes, vol. 9, pp. 17–26, 2009. View at Google Scholar · View at Zentralblatt MATH
  4. M. A. Noor, “Projection iterative methods for extended general variational inequalities,” Journal of Applied Mathematics and Computing, vol. 32, no. 1, pp. 83–95, 2010. View at Publisher · View at Google Scholar
  5. M. A. Noor, “Solvability of extended general mixed variational inequalities,” Albanian Journal of Mathematics, vol. 4, no. 1, pp. 13–17, 2010. View at Google Scholar
  6. M. A. Noor, “Extended general quasi-variational inequalities,” Nonlinear Analysis Forum, vol. 15, pp. 33–39, 2010. View at Google Scholar
  7. A. Bnouhachem and M. A. Noor, “Inexact proximal point method for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1195–1212, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Bounkhel, L. Tadj, and A. Hamdi, “Iterative schemes to solve nonconvex variational problems,” JIPAM: Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, 14 pages, 2003. View at Google Scholar · View at Zentralblatt MATH
  9. F. H. Clarke, Yu. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth Analysis and Control Theory, vol. 178 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.
  10. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 31 of Classics in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 2000.
  11. G. M. Korpelevič, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747–756, 1976. View at Google Scholar
  12. Q. Liu and J. Cao, “A recurrent neural network based on projection operator for extended general variational inequalities,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 40, no. 3, pp. 928–938, 2010. View at Publisher · View at Google Scholar
  13. Q. Liu and Y. Yang, “Global exponential system of projection neural networks for system of generalized variational inequalities and related nonlinear minimax problems,” Neurocomputing, vol. 73, no. 10–12, pp. 2069–2076, 2010. View at Publisher · View at Google Scholar
  14. M. A. Noor, “General variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. A. Noor, “Iterative schemes for nonconvex variational inequalities,” Journal of Optimization Theory and Applications, vol. 121, no. 2, pp. 385–395, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. A. Noor, “Differentiable non-convex functions and general variational inequalities,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 623–630, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. M. A. Noor, “Some iterative methods for solving nonlinear equations using homotopy perturbation method,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 141–149, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. A. Noor, “Some classes of general nonconvex variational inequalities,” Albanian Journal of Mathematics, vol. 3, no. 4, pp. 175–188, 2009. View at Google Scholar · View at Zentralblatt MATH
  21. M. A. Noor, “Nonconvex quasi variational inequalities,” Journal of Advanced Mathematical Studies, vol. 3, no. 1, pp. 59–72, 2010. View at Google Scholar · View at Zentralblatt MATH
  22. M. A. Noor, “Projection methods for nonconvex variational inequalities,” Optimization Letters, vol. 3, no. 3, pp. 411–418, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. A. Noor, “Implicit iterative methods for nonconvex variational inequalities,” Journal of Optimization Theory and Applications, vol. 143, no. 3, pp. 619–624, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. A. Noor, “Iterative methods for general nonconvex variational inequalities,” Albanian Journal of Mathematics, vol. 3, no. 3, pp. 117–127, 2009. View at Google Scholar · View at Zentralblatt MATH
  25. M. A. Noor, “An extragradient algorithm for solving general nonconvex variational inequalities,” Applied Mathematics Letters, vol. 23, no. 8, pp. 917–921, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. A. Noor, “On an implicit method for nonconvex variational inequalities,” Journal of Optimization Theory and Applications, vol. 147, no. 2, pp. 411–417, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. M. A. Noor, “Some iterative methods for general nonconvex variational inequalities,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2955–2961, 2011. View at Publisher · View at Google Scholar
  28. M. A. Noor, “Some aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285–312, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. A. Noor, K. I. Noor, and E. Al-Said, “Iterative projection methods for general nonconvex variational inequalities,” Applied and Computational Mathematics, vol. 10, no. 2, pp. 309–320, 2011. View at Google Scholar · View at Zentralblatt MATH
  30. M. Noor, S. Ullah, K. Noor, and E. Al-Said, “Iterative methods for solving extended general mixed variational inequalities,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 804–813, 2011. View at Publisher · View at Google Scholar
  31. M. Sun, “Merit functions and equivalent differentiable optimization problems for the extended general variational inequalities,” International Journal of Pure and Applied Mathematics, vol. 63, no. 1, pp. 39–49, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. R. A. Poliquin, R. T. Rockafellar, and L. Thibault, “Local differentiability of distance functions,” Transactions of the American Mathematical Society, vol. 352, no. 11, pp. 5231–5249, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” Comptes Rendus de l'Académie des Sciences. Série I, vol. 258, pp. 4413–4416, 1964. View at Google Scholar · View at Zentralblatt MATH
  34. M. A. Noor, K. I. Noor, and E. Al-Said, “Iterative methods for solving the nonconvex variational equilibrium variational inequalities,” Applied Mathematics and Information Science, vol. 6, no. 1, pp. 65–69, 2012. View at Google Scholar
  35. M. A. Noor, “Some aspects of extended general variational inequalities,” Abstract and Applied Analysis. In press.